# SDR SWAA2021033156925

- Difficulty date: March 5, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 AND BETWEEN BL0 TO RBL24.5 CENTER SECTION.  REPLACED SUPPORT ANGLE LOCATED BS540 BTW BL0 TO RBL 24.5 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PN USED 143A5240U34 PLATE PO 2021-124879.
